# SDR BAQA081604

- Difficulty date: December 10, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N911WJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7050
- Aircraft time: 4,900 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 11794564
- Part serial: E160767
- Condition: Inoperative
- Location: Mast Moment
- Part time: 874 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDICATOR INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
